Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
firehazard

cystic acne NOW?

Recommended Posts

Hey. I have minor acne and my face and I was on a drug for a month(dont know the name) Anyway I never had acne on my back or in the front of my chest ever, but 2weeks after I was done the medication all of a sudden a whole bunch of cystic acne appeared? I'm really surprised. Could it be a minor reaction to the drug I was using? Whats funny is that this cystic acne popped up 2weeks after I was done. :think:

Share this post


Link to post
Share on other sites

Hmm I'm guessing you were on a antibiotic? If that were the case then, maybe your medication was holding your body acne back. After getting off some types of medication acne can come back very soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×